CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:50/7  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
L-p-NORM REGULARIZATION ALGORITHMS FOR OPTIMIZATION OVER PERMUTATION MATRICES 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2016, 卷号: 26, 期号: 4, 页码: 2284-2313
Authors:  Jiang, Bo;  Liu, Ya-Feng;  Wen, Zaiwen
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
permutation matrix  doubly stochastic matrix  quadratic assignment problem  Lp regularization  cutting plane  negative proximal p oint  Barzilai-Borwein method